# SDR A6WA200640292

- Difficulty date: July 26, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNUSUAL VIBRATION IN AIRFRAME AND YOKE WHEN FLAPS EXTENDED AND RETRACTED.  FOUND FORWARD AND AFT MOUNTS OF RIGHT AND LEFT BELLY FAIRING TO HAVE EXCESS MOVEMENT.  SEALANT BROKEN AND BELLY FAIRING LOOSE.  (M)
